# SDR IPXA2022100886965

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: NRC6055507
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH INBD FLAP AFT HINGE FITTING #7 LUG HOLE IS GOUGEDACCOMPLISHED REPAIR ON LH INBD FLAP OTBD HINGE BRACKET ASSY #7 LUG HOLE PER VT SAA EA#011-5740-01-A9720 I/R AND UPS EO MD11-5740-84955-A
